Facebook Pixel
EmpowHER Guest

Symptoms of Plan B

By Anonymous April 19, 2017 - 10:47am
Rate This

I took a plan b pill a little over a month ago after having sex the day before my period started. I got my period 3 days later than when expected. It was heavy and lasted 4 days, so I was thrilled about that. However I literally feel pregnant! What is going on?! Is this normal? Should it last this long? Headaches. Cramps. Sick to stomach. Ugh. Researching this stuff only makes your brain crazier. Anyone have Side effects that last thing long?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!